In one month i am issued 120 pills in which mines are gone in less than 7days. This has been an ongoing issue for over 6yrs
The side effects are the withdrawal symptoms you experience when you run out. You are physiologically addicted to them at this dose, not to mention all those pills are not helping you and may even be making your pain worse. You might need in-patient detox. An alternative is to go to a pain doctor who specializes in non-addicting meds as there are many meds that are non-addicting. To get off this much opiates, you might need Suboxone. Suboxone maintenance might even help your pain as well as keep you off opiates.
You have an opiate addiction and need to seek help. I recommend you investigate Suboxone therapy as the previous poster suggested. You can read about it at Suboxone.com and the following link:
You are destroying your liver and kidneys taking that much acetominophen in such a short amount of time to say the least. At the Suboxone.com site there is a doctor locator. See what you can find in your location and make some phone calls and get prices and requirements for the program. You are traveling down a very dangerous path, please seek help.
The 650 in 10/650 on your medications is for the milligrams of acetaminophen in these drugs, Percocet or Vicodin. The maximum safe amount of acetaminophen you can take in a 24 hour period is 4000mg. 20 of these tablets is 13,000mg of acetaminophen!! You are absolutely destroying your liver!! You need to stop this kind of behavior NOW! You will be lucky if you havent already caused damage. You are probably physically addicted and wont be able to go off cold turkey on your own. You should speak with your Dr about your drug use and ask him about the suboxone. You'll have to go to a Dr who specializes in Subs treatment. You also need counseling to get to the bottom of why you take so much medicine as well. You dont want to abuse the subs too, so counseling is important for recovery. Your primary care Dr will probably need to do some testing to check the health of your liver to see how much damage you have done.
Goodgirl910, this is a very scary position to be in. You didn't mention the reason your doctor prescribes them, but years ago I was having to take more than prescribed to get out of bed. I was trying to take care of my mother who was dying with cancer. I found myself in a situation I never dreamed I would be in because I was always so careful with the number of pills I took each day. When I had taken the number prescribed I went to bed until the next day, but I couldn't always do that while caring for my mother. I discussed it with my doctor and he put me on a time released medication which I've been on for 9 years with great success. Too much Tylenol is very scary and a silent killer because we don't think about taking too much over the counter medicine! Once your liver or kidney are damaged you can't change it! Take care of yourself and get the help you need! You have a lot of support on here and I'm sure you have family and friends that will do whatever it takes to help you get through this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 3 answers
Posted 11 May 2011 • 2 answers
Posted 13 Jan 2014 • 3 answers
Posted 10 May 2014 • 1 answer
Posted 20 May 2015 • 1 answer